# SDR UALA2010041901281

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 77,722 hours, 12,634 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA EXTERIOR EMERGENCY LIGHTS INOP.  LT AND RT AFT DOORS, AND FWD OF RT AFT DOOR.  R & R (3 EA) EXT EMERGENCY LIGHTS LT AND RT AFT DOORS, FWD RT DOOR. OPS CHECK GOOD.
